# SDR ABXR2018051700149

- Difficulty date: May 17, 2018
- Submitted: May 17, 2018
- Operation: General aviation
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 88,060 hours, 30,450 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47021
- Condition: Corroded
- Location: Lt Wing Lower
- Part time: 88,060 hours, 30,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN CORRODED AT WS 924, L6.  REPAIRED LEFT WING LOWER SKIN AT WS 924, L6 IAW REA 47316REA05.
